Found 8 results
Author Title Type [ Year(Asc)]
Filters: First Letter Of Title is D  [Clear All Filters]
2017
De Lellis C., Ghiraldin F., Maggi F..  2017.  A direct approach to Plateau's problem. Journal of the European Mathematical Society. 19:2219–2240.PDF icon plateau25.pdf (336.69 KB)
2014
De Lellis C., L. Székelyhidi Jr..  2014.  Dissipative Euler Flows and Onsager's Conjecture. J. Eur. Math. Soc. (JEMS). 16(7):1467-1505.PDF icon hoelder_final.pdf (383.42 KB)PDF icon Errata_hoelder.pdf (54.42 KB)
2013
De Lellis C., Focardi M..  2013.  Density lower bound estimates for local minimizers of the 2d Mumford-Shah energy. Manuscripta Mathematica. 42:215–232.PDF icon MS_DLB15.pdf (341.6 KB)
De Lellis C., L. Székelyhidi Jr..  2013.  Dissipative continuous Euler flows. Inventiones Mathematicae. 193:377–407.PDF icon continuous_new12.pdf (374.68 KB)